Ricardo Garcia
Ricardo Garcia
Profesor de matemáticas, Universidad de Extremadura
Verified email at unex.es
Title
Cited by
Cited by
Year
Extension of multilinear forms on Banach space
I Cabello Sánchez, Félix, García, Ricardo, and Villanueva
Extracta Mathematicae 15 (2), 291-334, 2000
27*2000
Extension of bilinear forms on Banach spaces
R Castillo, J.M.F., García, JA and Jaramillo
Proceedings of the American Mathematical Society 2011 (129), 13, 2001
26*2001
Banach spaces in which all multilinear forms are weakly sequentially continuous
R Castillo, J. M. F., García, Ricardo, and Gonzalo
Studia Mathematica 136 (2), 121-145, 1999
26*1999
Polynomials on dual-isomorphic spaces
R Cabello Sánchez, Félix, Castillo, Jesús M.F., and García
Arkiv for Matematik 38, 37-44, 2000
25*2000
Geometry of integral polynomials, M-ideals and unique norm preserving extensions
V Dimant, D Galicer, R García
Journal of Functional Analysis 262, 1987-2012, 2012
112012
The Bidual of a tensor product of Banach spaces
F Cabello Sánchez, R Gracía
Rev. Mat. Iberoamericana 21, 843-861, 2005
112005
Extension of bilinear forms from subspaces of L1-spaces
R Castillo, Jesús M.F., García, J Jaramillo
Annales Academiae Scientiarum Fennicae Mathematica 27, 91-96, 2002
62002
On question of Pelczynski about multilinear operator
I Cabello Sánchez, F., García, Ricardo., Villanueva
Bulletin of the Polish Academy of Sciences Mathematics 48, 341-346, 2000
5*2000
Bilinear forms and the Ext2-problem in Banach spaces
JMF Castillo, R García
Linear Algebra and its Applications 566, 199-211, 2019
42019
L-sets and the Pełczyński-Pitt Theorem
JMF Castillo, R García
Extracta Mathematicae 20 (2), 185-197, 2005
4*2005
Extension and lifting of operators and polynomials
JMF Castillo, R García, J Suárez
Mediterranean Journal Mathematics 9, 767-788, 2012
32012
Stability properties of the class of Banach spaces in which all multilinear forms are weakly sequentially continuous
R Castillo, J.M.F., Gonzalo, R. and García
Glasgow Mathematical Journal 44, 81-92, 2002
32002
The Aron‐Berner extension, Goldstine's theorem and P‐continuity
R García, JL Llavona, Á Jaramillo
Mathematische Nachrichten 284 (5-6), 694-702, 2011
12011
On a question of Pe lczynski about multilinear operators
FC Sánchez, R Garcıa, I Villanueva
Bull. Polish Acad. Sci. Math 48, 341-345, 2000
12000
Local complementation and the extension of bilinear forms in Banach space
R Castillo, Jesús MF, Defant, Andreas., García, ...
Mathematical Proceeding of the Cambridge Philosophical Society 152, 153-166, 2012
2012
Extension and lifting applications in Banach spaces
R García
Actas Colloquium Universidad Complutense de Madrid 77, 41-51, 2011
2011
Three space problems for polynomial properties
R Arranz, F., Castillo, J. M. F. and García
Mathematical Proceeding of the Royal Irish Academy. 103, 93-100, 2003
2003
On amenability of the Banach algebras L∞(S,U)
F Cabello Sánchez, R García
Math. Proc. Cambridge Philosophical Society 131, 319-322, 2002
2002
Applications of a result of Aron, Hervés, and Valdivia to the homology of Banach algebras
R Cabello Sánchez ,F. and García
Recent Progress in Functional Analysis. K.D. Bierstedt, J. Bonet, M. Maestre …, 2001
2001
III Congress on Banach spaces
JMF Editores: F. Cabello Sánchez, Castillo, R and García
Extracta Mathematicae (I.S.S.N.: 0213-8743) 15, 247-391, 2000
2000
The system can't perform the operation now. Try again later.
Articles 1–20